# SDR DALA2024101410094

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N528DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11248
- Aircraft time: 7,193 hours, 1,710 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Condition: Faulted
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT APPROX. 60KTS DUE TO F/CTL GND SPLR 5 FAULT ECAM MESSAGE. CORRECTIVE ACTION: PLACED SPOILER #5 ON MEL. OK TO CONTINUE. LATER, REPLACED SERVO CONTROL.
